Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 19, NWS Morristown, TN

May 17, 20255 counties in Tennessee

NWS Morristown, TN issued this tornado warning at May 17, 2025, 2:27 AM EDT for 5 counties in Tennessee. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2025, 2:27 AM EDT (06:27 UTC)
Expired
May 17, 2025, 3:15 AM EDT
In force
48 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bradley County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN

The radar

The Northeast Alabama radar (KHTX), 135 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 2:40 AM EDTTSTM WND DMG1 Wnw Riceville, TNSeveral trees down.
May 17, 3:06 AM EDTTSTM WND DMG3 Nne Etowah, TNSeveral trees down.
May 17, 3:13 AM EDTTSTM WND DMG1 Sw Mount Vernon, TNSeveral trees down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 9:37 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2481 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
4.8
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted.

611 
WFUS54 KMRX 170627
TORMRX
TNC011-107-121-123-139-170715-
/O.NEW.KMRX.TO.W.0019.250517T0627Z-250517T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
227 AM EDT Sat May 17 2025

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Northeastern Bradley County in east Tennessee...
  Southwestern Meigs County in east Tennessee...
  North central Polk County in east Tennessee...
  McMinn County in east Tennessee...
  Southwestern Monroe County in east Tennessee...

* Until 315 AM EDT.

* At 227 AM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles northwest of Charleston, or 11 miles north of
  Cleveland, moving east at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Charleston around 235 AM EDT.
  Etowah around 250 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Riceville, Englewood, Mount Vernon, Calhoun, Hillsview, Bullet Creek,
Big Spring, and Dentville.

This includes Interstate 75 in Tennessee between mile markers 33 and
46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3528 8493 3542 8494 3548 8434 3525 8431
TIME...MOT...LOC 0627Z 266DEG 37KT 3535 8487 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

BW
4 follow-up statements
551 
WWUS54 KMRX 170641
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
241 AM EDT Sat May 17 2025

TNC121-170651-
/O.CAN.KMRX.TO.W.0019.000000T0000Z-250517T0715Z/
Meigs TN-
241 AM EDT Sat May 17 2025

...THE TORNADO WARNING FOR SOUTHWESTERN MEIGS COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

&&

LAT...LON 3527 8479 3540 8482 3548 8434 3525 8431
TIME...MOT...LOC 0641Z 266DEG 37KT 3536 8469 

$$

TNC011-107-123-139-170715-
/O.CON.KMRX.TO.W.0019.000000T0000Z-250517T0715Z/
Bradley TN-Polk TN-McMinn TN-Monroe TN-
241 AM EDT Sat May 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR
NORTHEASTERN BRADLEY...NORTH CENTRAL POLK...SOUTHERN MCMINN AND
SOUTHWESTERN MONROE COUNTIES...

At 241 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Charleston, or 8 miles southwest of Athens, moving
east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Athens around 245 AM EDT.
  Etowah around 250 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Riceville, Englewood, Mount Vernon, Calhoun, Hillsview, Bullet Creek,
and Dentville.

This includes Interstate 75 in Tennessee between mile markers 35 and
44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3527 8479 3540 8482 3548 8434 3525 8431
TIME...MOT...LOC 0641Z 266DEG 37KT 3536 8469 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

SR
571 
WWUS54 KMRX 170646
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
246 AM EDT Sat May 17 2025

TNC011-170656-
/O.CAN.KMRX.TO.W.0019.000000T0000Z-250517T0715Z/
Bradley TN-
246 AM EDT Sat May 17 2025

...THE TORNADO WARNING FOR NORTHEASTERN BRADLEY COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

&&

LAT...LON 3527 8469 3539 8471 3548 8434 3525 8431
TIME...MOT...LOC 0646Z 266DEG 37KT 3536 8462 

$$

TNC107-123-139-170715-
/O.CON.KMRX.TO.W.0019.000000T0000Z-250517T0715Z/
Polk TN-McMinn TN-Monroe TN-
246 AM EDT Sat May 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR NORTH
CENTRAL POLK...SOUTHEASTERN MCMINN AND SOUTHWESTERN MONROE
COUNTIES...

At 246 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Etowah, or near Athens, moving east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Etowah around 250 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Riceville, Bullet Creek, Englewood, Mount Vernon, and Dentville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3527 8469 3539 8471 3548 8434 3525 8431
TIME...MOT...LOC 0646Z 266DEG 37KT 3536 8462 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

SR
400 
WWUS54 KMRX 170656
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
256 AM EDT Sat May 17 2025

TNC139-170705-
/O.CAN.KMRX.TO.W.0019.000000T0000Z-250517T0715Z/
Polk TN-
256 AM EDT Sat May 17 2025

...THE TORNADO WARNING FOR NORTH CENTRAL POLK COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

&&

LAT...LON 3526 8443 3528 8450 3527 8452 3527 8457
      3540 8460 3548 8434 3525 8431
TIME...MOT...LOC 0655Z 266DEG 37KT 3537 8450 

$$

TNC107-123-170715-
/O.CON.KMRX.TO.W.0019.000000T0000Z-250517T0715Z/
McMinn TN-Monroe TN-
256 AM EDT Sat May 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR
SOUTHEASTERN MCMINN AND SOUTHWESTERN MONROE COUNTIES...

At 255 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Etowah, or 8 miles southeast of Athens, moving east
at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern McMinn and southwestern Monroe Counties, including the
following locations... Mount Vernon, Bullet Creek, and Englewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3526 8443 3528 8450 3527 8452 3527 8457
      3540 8460 3548 8434 3525 8431
TIME...MOT...LOC 0655Z 266DEG 37KT 3537 8450 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

SR
519 
WWUS54 KMRX 170706
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
306 AM EDT Sat May 17 2025

TNC107-123-170716-
/O.EXP.KMRX.TO.W.0019.000000T0000Z-250517T0715Z/
McMinn TN-Monroe TN-
306 AM EDT Sat May 17 2025

...THE TORNADO WARNING FOR SOUTHEASTERN MCMINN AND SOUTHWESTERN
MONROE COUNTIES WILL EXPIRE AT 315 AM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty 
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

&&

LAT...LON 3526 8443 3528 8450 3527 8452 3527 8457
      3540 8460 3548 8434 3525 8431
TIME...MOT...LOC 0706Z 266DEG 37KT 3538 8437 

$$

BW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at May 17, 1:52 AM EDT, 35 minutes earlier.

Area forecast discussion, May 17, 1:52 AM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
152 AM EDT Sat May 17 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today and tonight)
Issued at 151 AM EDT Sat May 17 2025

Key Messages:

1. A line of strong to severe storms will move through the region
overnight. A Tornado Watch is in effect for most of the region.

2. Rain and clouds will clear out by mid morning as a cold front
moves through.

Discussion:

Not much has changed in regards to severe storm potential overnight.
A line of strong to severe storms will be moving into the region
within the next couple of hours. Two discrete supercells have
produced tornadoes in Southeast Kentucky. Mesoanalysis shows
effective shear around 60 knots and 0-1 km shear 35 knots. Isolated
tornadoes will be possible. Damaging straight-line winds will be the
main threat.

In the upper levels, nearly zonal flow will be over the region as a
closed low moves through the Great Lakes Region and a ridge is over
the Gulf. At the surface, a cold front will be moving through the
region this morning. Winds will become more westerly and dew points
will be dropping after noon behind the front. Rain and clouds will
clear out by mid morning. Westerly winds will be a bit gusty
especially in SW Virginia and NE Tennessee, closer to the upper low.
Tonight will be dry and uneventful.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 151 AM EDT Sat May 17 2025

Key Messages:

1. Mainly diurnal showers and storms Sunday and Monday.

2. The best chance for significant rain and storms will be Tuesday
into Wednesday as a strong system moves through.

Discussion:

By Sunday a ridge begins to build into the Southeast, TN and Ohio
Valleys. Sunday and Monday may see some showers and thunderstorms
mainly in the afternoon as a boundary over the Southeast lifts
northward by Monday. By Tuesday, a closed low moves into the
Midwest. A surface low will move through the Ohio Valley Tuesday
evening bringing a cold front through the region by Wednesday
morning. Increasing chances for showers and storms with this system
Tuesday into Wednesday. This will be the best chance for severe
storms in the extended forecast period. Beyond Wednesday there is
more uncertainty in the guidance. GFS has drier weather and the Euro
has a cut-off low over the Great Lakes and Northeast bringing
lingering rain chances.

&&

.AVIATION...
(06Z TAFS)
Issued at 126 AM EDT Sat May 17 2025

Conditions will be mainly VFR outside of thunderstorms. The
exception is MVFR CIGs in the morning likely at TRI. A line of
storms will move through the region overnight. Some storms may be
severe with gusty winds being the main threat. Low level wind
shear is around 40 knots across the region. The line should move
through fairly quickly with clearing expected this morning with
winds becoming more westerly.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             87  65  84  66 /  20  10  50  30
Knoxville McGhee Tyson Airport, TN  83  62  81  63 /  10  10  30  20
Oak Ridge, TN                       85  61  82  62 /  10   0  30  20
Tri Cities Airport, TN              80  57  79  57 /  10   0  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

SHORT TERM...McD
LONG TERM....McD
AVIATION...McD
Hazardous weather outlook, May 17, 1:56 AM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
156 AM EDT Sat May 17 2025

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-180600-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
156 AM EDT Sat May 17 2025 /1256 AM CDT Sat May 17 2025/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Tonight

Strong to severe storms are moving into the region. Damaging
straight line winds up to 70 mph and large hail up to 1.5" are the
primary threats along with a low probabilities of tornadoes. In
addition, there is a threat of very heavy rainfall leading to
flooding especially across SW VA, NE TN and the northern
Cumberland Plateau.

Please have multiple ways to receive watches or warnings such as
NOAA Weather Radio and Wireless Emergency Alerts (WEA) on cell
phones.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A threat of strong to severe storms is possible for Tuesday and
Wednesday with damaging winds and hail. There is a good deal of
uncertainty of the extent and timing of these thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening into early
Saturday morning.

In the hours before

Local storm report, May 17, 1:29 AM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
129 AM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     Tstm Wnd Dmg     1 SSW Winfield          36.55N 84.46W
05/17/2025                   Scott              TN   Public

            Trees down.

&&

dh
Local storm report, May 17, 1:48 AM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
148 AM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     Tstm Wnd Dmg     2 ENE Jacksboro         36.35N 84.16W
05/17/2025                   Campbell           TN   Public

            High wind with trees down.

&&

dh
Local storm report, May 17, 2:12 AM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
212 AM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     Tstm Wnd Dmg     1 WSW La Follette       36.37N 84.14W
05/17/2025                   Campbell           TN   Public

            Widespread trees down.

&&

dh

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:57 AM EDTSevere Thunderstorm WarningMRXMorgan, Scott33 min
May 17, 1:20 AM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Morgan, Scott25 min
May 17, 1:39 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Hancock, Knox and 3 more51 min
May 17, 1:41 AM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock, Hawkins64 min
May 17, 2:08 AM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Morgan, Roane52 min
May 17, 2:11 AM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea49 min
May 17, 2:15 AM EDTSevere Thunderstorm Warning Considerable damage threatMRXAnderson, Blount, Cocke, Grainger, Greene, Hamblen and 8 more60 min
May 17, 2:29 AM EDTSevere Thunderstorm WarningMRXCarter, Greene, Hawkins, Johnson, Sullivan, Washington61 min
May 17, 2:42 AM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe, Roane, Sevier48 min
May 17, 2:47 AM EDTAreal Flood AdvisoryMRXBlount, Hamblen, Jefferson, Knox, Sevier3 hr
May 17, 2:51 AM EDTSpecial Weather StatementMRXMeigs, Sequatchie39 min
May 17, 3:04 AM EDTSevere Thunderstorm WarningMRXBlount, McMinn, Monroe26 min
May 17, 3:09 AM EDTSpecial Weather StatementMRXCarter, Johnson, Unicoi51 min
May 17, 3:09 AM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Greene, Jefferson, Sevier, Unicoi and 1 more36 min
May 17, 3:25 AM EDTSevere Thunderstorm WarningMRXBlount, Monroe20 min
May 17, 3:29 AM EDTSpecial Weather StatementMRXBradley, Hamilton, McMinn, Meigs46 min
May 17, 3:38 AM EDTSevere Thunderstorm WarningMRXBlount, Monroe, Sevier52 min
May 17, 4:13 AM EDTAreal Flood AdvisoryMRXBlount, Bradley, Hamilton, McMinn, Meigs, Monroe and 1 more4 hr
May 17, 4:14 AM EDTSpecial Weather StatementMRXMcMinn, Monroe46 min
May 17, 5:17 AM EDTSpecial Weather StatementMRXBradley, Polk58 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.